# SDR R61A2023110200599

- Difficulty date: October 8, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 32,244 hours, 23,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17011697001
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H CROSSFRAME 17 TOOLING MARKS APPROXIMATELY 19" LONG AS MARKED. PERFORMED PERMANENT REPAIR ON R/H CROSSBEAM 17 BY CUTOUT AND L-ANGLE REPAIR, REF SRM 53-00-10 REPAIR 03.
